Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Need some help here I'm on Butrans I call it Burntrans

I'm 31 and my dr says bc of my age every time about me being on Percocet still he says bc my age I shouldn't be on Percocet yet though he has me on the butrans patch which is burning through my flesh I called they actually called me back but then they didn't call me back again even after getting a letter from my pcp to tell them that my pcp saw the burn Butrans is Burntrans and is that not agism when the Percocet works and he doesn't want me on it bc my age what do I do


  • Make an appointment with the doctor and show him the burns. It may be that your skin is sensitive to the adhesive used in the patch and they may be able to do something else to help you avoid the burns....or change the meds.
  • I have been on the patch for over 2 years now. When I first started I had really horrible skin reactions. I still have a mild reaction where my skin is red when I take the patch off but it goes away in a few days. The reaction is to the actual medication part of the patch not the adhesive.
    The literature warns about the reaction and tells you to rotate the site you place the patch on and give at least 4 weeks before using the same spot again. Has worked for me, the benefits far outweigh the skin reaction.
    laminectomy c4/c5 2008, ACDF c4-c7 Jan 20 2014 sched
Sign In or Register to comment.